Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/51931
Title: Fourier–type estimation of the power garch model with stable–paretian innovations
Authors: Francq, C.
Meintanis, S. G.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 42-49
Abstract: We consider the estimation of general power GARCH models with stable– Paretian innovations. Exploiting the simple structure of the conditional charac- teristic function of the observations driven by these models, we propose minimum distance estimation based on the empirical characteristic function of correspond- ing residuals. Consistency of the estimators is proved, and we obtain a singular asymptotic distribution which is concentrated on a hyperplane.
URI: http://elib.bsu.by/handle/123456789/51931
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Files in This Item:
File Description SizeFormat 
42-49.pdf625,77 kBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.